# SDR SWIA202266347

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 14,053 hours, 10,417 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING MESSAGE ILLUMINATED IN FLIGHT FOR APPROX. 10 SECONDS. FAÂ€™S REPORT NO SMOKE, PAX, OR ABNORMALITIES IN LAVATORIES.   (FLIGHT #3952 FILED CLOSED)     PLEASE REFERENCE AML 977066 FOR AFT LAV SMOKE DETECTOR REPLACEMENT. ... DOWNLOADED DVDR AND FOUND THAT THE AFT LAV TRIGGERED THE SMOKE WARNING MESSAGE.  COMPLIED WITH ERJ 175 FIM 25-40-00-810-A FOR THE AFT LAV. NO DEFECTS NOTED. ALSO COMPLIED WITH BLOCK DIAGRAM 1-5 & 10 OF THE ERJ  FIM 21-20-00-810-801-A, NO DEFECTS NOTED.   PLEASE REFERENCE AML 977070 FOR BLOCK DIAGRAM 10 OF ERJ FIM 21-20-00-810-801-A
